# SDR GTIA2020110235419

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 5,362 hours, 2,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST REQUIRED SERVICING.  SERVICED L1 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.
